# SDR ASAA0852672

- Difficulty date: February 25, 2008
- Submitted: February 26, 2008
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 1,291 hours, 370 cycles
- System (JASC): 3140 · Central Computers
- Part: Warning Message
- Part number: 2233000815
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING TASKCARD 78131002 FOUND NR 4 BEARING MESSAGE FOR ENGINE NR 1 LEVEL 2.  ACCOMPLISHED EA7731 01027. EA REQUIRES MM TASK 77 31 00 970 805 F00 (AAVM DATA DOWNLOAD) WITHIN 25 FLIGHT CYCLES FROM 24FEB08.  DOWNLOADED ENGINES 1, 2 NR 4 BEARING DATA AND FORWARDED TO AS POWERPLANT ENG'G MAINT CNTL & AOG ENG'G.
